Lancaster EPrints

On the equivalence of floating- and fixed-strike Asian options

Henderson, V and Wojakowski, R M (2002) On the equivalence of floating- and fixed-strike Asian options. Journal of Applied Probability, 39 (2). pp. 391-394.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Applied Probability
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43638
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:02
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:50
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43638

Actions (login required)

View Item